# SDR DALA2019041202397

- Difficulty date: April 12, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 48,248 hours, 32,694 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emegency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY LIGHT INTERIOR BULBS WERE OUT IN THE TAIL COMPARTMENT. MAINTENANCE RELAMPED ALL OF THE TAIL CONE EMERGENCY SIGNS.
